# SDR USAA960626

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1474
- Part time: 27,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 CHECK, FOUND RIGHT AFT RIGHT VERT STAB ATTACH ANGLE CRACKED AT STATION 1474.  INSTALLED DOUBLER PER SRM 53-05 FIG 23A.  (M)
